# SDR AALA20021901

- Difficulty date: January 2, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 35H INOPERATIVE.  RESECURED EMERGENCY EXIT LIGHT CONNECTOR AT 35H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
